# SDR UIEA200600170

- Difficulty date: July 11, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Aircraft time: 92,862 hours, 20,318 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON NR 2 FORWARD ACCESS PANEL CUTOUT SKIN AND DOUBLER HAS A 1 1/16 INCH CRACK AT LOWER AFT CORNER.  ACCOMPLISHED SKIN AND INNER DOUBLER REPAIR AS PER 747 SRM 54-31-03 FIG 6 AND REFERENCE ATLAS AIR XEO NR 54-070806-2.
